can steroid be given?
Dec 28, 2011
hi, after somebody starts atripla and gets rash after few days, can he take steroids to inhibit the immune mediated mechanism behind the rash? or he has to abandon that drug forever? another question : what is your choicest first three protease inhibors (regarding clinical improvement,efficacy, cost, least side effects etc.)? regards and happy new year in advance.
Response from Dr. Young
Hello and thanks for posting.
Yes. Steroids may be administered, if required, while taking HIV medications.
The principle issue is understanding what the cause of the rash is, and how severe the issue is.
Hope that's a helpful start, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can HIV Be Transmitted Through Nipple Sucking?
- Can Someone Get AIDS From Sucking Breast?
- Chances Of Getting HIV From Broken Condom
- Chances Of Getting HIV From Having Sex During Period
- HIV Infection Risk Sex With Stripper
- Probability Of Getting AIDS From Insertive Anal Sex Without Condom
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.